# SDR SWAA2017091916438

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 49,855 hours, 28,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY EXIT SIGN COVER FELL OFF.  INSTALLED SIGN PER AMM.
